Volume 30 Issue 1
Jan.  2021
Turn off MathJax
Article Contents
LI Tiantian, SHI Minjia, LIN Bo, WU Wenting. One and Two-Weight $\mathbb{Z}_{2}R_{2}$ Additive Codes[J]. Chinese Journal of Electronics, 2021, 30(1): 72-76. doi: 10.1049/cje.2020.10.011
Citation: LI Tiantian, SHI Minjia, LIN Bo, WU Wenting. One and Two-Weight $\mathbb{Z}_{2}R_{2}$ Additive Codes[J]. Chinese Journal of Electronics, 2021, 30(1): 72-76. doi: 10.1049/cje.2020.10.011

One and Two-Weight $\mathbb{Z}_{2}R_{2}$ Additive Codes

doi: 10.1049/cje.2020.10.011
Funds:

Provincial Natural Science Research Project of Anhui Colleges KJ2018A0030

Provincial Natural Science Research Project of Anhui Colleges KJ2019A0006

National Natural Science Foundation of China 12071001

National Natural Science Foundation of China 61672036

Excellent Youth Foundation of Natural Science Foundation of Anhui Province 1808085J20

Academic Fund for Outstanding Talents in Universities gxbjZD03

More Information
  • Author Bio:

    LI Tiantian   received the B.S. degree in mathematics from Anhui Normal University of China in 2003; the M.S. degree in mathematics from Anhui University, Hefei, in 2006, and the Ph.D. degree in electronics and information engineering from Anhui University, Hefei, in 2015. She has been teaching at the School of Mathematical Science of Anhui University since 2006. Her research interests include coding theory, cryptography and image processing

    LIN Bo   is a undergraduate in Wendian School, Anhui University, his research interests include coding theory and cryptography

    WU Wenting   received the B.S degree in mathematics from Anhui Normal University of China in 2004; the M.S degree in mathematics from East China Normal University, Shanghai, in 2007. She has been teaching at the School Mathematical Science of Anhui University since 2007. Her research interests include coding theory and cryptography

  • Corresponding author: SHI Minjia   (corresponding author) received the B.S. degree in mathematics from Anqing Normal College of China in 2004; the M.S. degree in mathematics from Hefei University of Technology of China in 2007, and the Ph.D. degree in the Institute of Computer Network Systems from Hefei University of Technology of China in 2010. From August 2012 to August 2013, he was a visiting researcher with School of Physical & Mathematical Sciences, Nanyang Technological University, Singapore. In July-August 2016, he was a visiting researcher with Telecom Paris Tech, Paris, France. He has been teaching at the School of Mathematical Sciences of Anhui University since 2007. Since April 2012, he has been the Masters supervisor and Associate Professor with the School of Mathematical Sciences, Anhui University of China. He has been Ph.D. supervisor since 2014. Since 2017, he has been professor with the School of Mathematical Sciences, Anhui University of China. He is the author of over 80 journal papers and two books. His research interests include algebraic coding theory and cryptography. (Email: smjwcl.good@163.com)
  • Received Date: 2020-04-28
  • Accepted Date: 2020-07-24
  • Publish Date: 2021-01-01
  • This paper is devoted to the construction of one and two-weight $\mathbb{Z}_{2}R_{2}$ additive codes, where $R_{2}=\mathbb{F}_{2}[v]/\langle v.{4}\rangle$. It is a generalization towards another direction of $\mathbb{Z}_{2}\mathbb{Z}_{4}$ codes (S.T. Dougherty, H.W. Liu and L. Yu, "One weight $\mathbb{Z}_{2}\mathbb{Z}_{4}$ additive codes", \textit{Applicable Algebra in Engineering, Communication and Computing}, Vol.27, No.2, pp.123--138, 2016). A MacWilliams identity which connects the weight enumerator of an additive code over $\mathbb{Z}_{2}R_{2}$ and its dual is established. Several construction methods of one-weight and two-weight additive codes over $\mathbb{Z}_{2}R_{2}$ are presented. Several examples are presented to illustrate our main results and some open problems are also proposed.
  • loading
  • [1]
    A. Bonisoli, "Every equidistant linear code is a sequence of dual Hamming codes", Ars Combinatoria, Vol. 18, pp. 181-186, 1984. http://www.ams.org/mathscinet-getitem?mr=823843
    [2]
    C. Carlet, "One-weight $ \mathbb{Z}_{4} $-linear codes", In: J. Buchmann, T. H{\o}holdt, H. Stichtenoth, et al. (eds), Coding Theory, Cryptography and Related Areas, Springer, Berlin, Heidelberg, pp. 57-72, 2000.
    [3]
    M.J. Shi and Y. Wang, "Optimal binary codes from one-Lee weight and two-Lee weight projective codes over $ \mathbb{Z}_4 $", Journal of Systems Science and Complexity, Vol. 27, No. 4, pp. 795-810, 2014. doi: 10.1007/s11424-014-2188-8
    [4]
    M.J. Shi, L.L. Xu and G. Yang, "A note on one weight and two weight projective $ \mathbb{Z}_4 $-codes", IEEE Transaction on Information Theory, Vol. 63, No. 1, pp. 177-182, 2017. doi: 10.1109/TIT.2016.2628408
    [5]
    J.A. Wood, "The structure of linear codes of constant weight", Transactions of the American Mathematical Society, Vol. 354, No. 3, pp. 1007-1026, 2002.
    [6]
    M.J. Shi and Y. Luo, "Construction of one-Lee weight and two-Lee weight codes over $ \mathbb{F}_{p}+v\mathbb{F}_{p} $", Journal of System Sciences and Complexity, Vol. 30, No. 2, pp. 484-493, 2017. doi: 10.1007/s11424-016-5062-z
    [7]
    M.J. Shi, P. Solé, "Optimal p-ary codes from one-weight codes and two-weight codes over $ \mathbb{F}_{p}+v\mathbb{F}_{p} $", Journal of System Sciences and Complexity, Vol. 28, No. 3, pp. 679-690, 2015. doi: 10.1007/s11424-015-3265-3
    [8]
    M.J. Shi. "Optimal $ p $-ary codes from one-weight linear codes over $ \mathbb{Z}_{p.m} $", Chinese Journal of Electronics, Vol. 22, No. 4, pp. 799-802, 2013.
    [9]
    M.J. Shi, S.X. Zhu and S. L. Yang, " A class of optimal $ p $-ary codes from one-weight codes over $ \mathbb{F}_{p}[u]/\langle u.m\rangle $", Journal of the Franklin Institute, Vol. 350, No. 5, pp. 929-937, 2013. doi: 10.1016/j.jfranklin.2012.05.014
    [10]
    M. Sari, V. Siap and I. Siap, "One-homogeneous weight codes over Finite chain rings", Bulletin of the Korean Mathematical Society, Vol. 52, No. 6, pp. 2011-2023, 2015. doi: 10.4134/BKMS.2015.52.6.2011
    [11]
    I. Bouyuliev, V. Fack, W. Willems, et al., "Projective two-weight codes with small parameters and their corresponding graphs", Designs, Codes and Cryptography, Vol. 41, No. 1, pp. 59-78, 2006. doi: 10.1007/s10623-006-0019-1
    [12]
    R. Calderbank and W.M. Kantor, "The Geometry of two-weight codes", Bulletin of the London Mathematical Society, Vol. 18, No. 2, pp. 97-122, 1986. doi: 10.1112/blms/18.2.97
    [13]
    M.J. Shi and L. Chen, "Construction of two-Lee weight codes over $ \mathbb{F}_{p}+v\mathbb{F}_{p}+v.{2}\mathbb{F}_{p} $", Internal Journal of Computer Mathematics, Vol. 93, No. 3, pp. 415-424, 2016. doi: 10.1080/00207160.2014.989709
    [14]
    P. Delsarte, "An algebraic approach to the association schemes of coding theory", Philips Research Reports. Supplements, Vol. 10, pp. 1-97, 1973. http://ci.nii.ac.jp/naid/20001314304
    [15]
    S.T. Dougherty, H.W. Liu and L. Yu, "One weight $ \mathbb{Z}_{2}\mathbb{Z}_{4} $ additive codes", Applicable Algebra in Engineering, Communication and Computing, Vol. 27, No. 2, pp. 123-138, 2016. doi: 10.1007/s00200-015-0273-4
    [16]
    M.J. Shi, C.C. Wang, R.S. Wu, et al., "One-weight and two-weight $ \mathbb{Z}_{2}\mathbb{Z}_{2}[u, v] $-additive codes", Cryptography and Communications, Vol. 12, pp. 443-4545, 2020. doi: 10.1007/s12095-019-00391-5
    [17]
    M.J. Shi, R.S. Wu, D. Krotov, "On $ \mathbb{Z}_p\mathbb{Z}_{p.k} $ additive codes and their duality", IEEE Transactions on Information theory, Vol. 65, No. 6, pp. 3842-3847, 2018.
    [18]
    M. Ozen, M.J. Shi and V. Siap, "An identity between the $ m $-spotty Rosenloom-Tsfasman weight enumerator over finite commutative Frobenius rings", Bulletin of the Korean Mathematical Society, Vol. 52, No. 3, pp. 809-823, 2015. doi: 10.4134/BKMS.2015.52.3.809
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Tables(2)

    Article Metrics

    Article views (35) PDF downloads(11) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return